# SDR SIMA201125902

- Difficulty date: September 14, 2011
- Submitted: September 16, 2011
- Operation: Air carrier
- Aircraft: N674RJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500801
- Aircraft time: 18,407 hours, 16,896 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Transducer
- Condition: Seized
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3921 THE CREW REPORTED THE AIRCRAFT PULLED HARD TO THE RIGHT DURING LANDING.  THE CREW HAD TO RELEASE RIGHT BRAKE PRESSURE TO KEEP STRAIGHT.  LEFT OUTBOARD AND RIGHT INBOARD TEMPERATURE INDICATORS WENT WELL INTO THE AMBER RANGE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED NR 2 WHEEL SPEED TRANSDUCER AND DUST CAP (AFTER FINDING IT SEIZED) IAW EMB 145 AMM 32-41-03.  THE FUNCTIONAL CHECK WAS GOOD AT THIS TIME.  THE AIRCRAFT WAS RETURNED TO SERVICE.
